# SDR ABXA060078

- Difficulty date: January 25, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 52,929 hours, 47,743 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Broken
- Location: Slat Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SLAT EXTENSION, AIRCRAFT ROLLED TO THE RIGHT AND SLAT DISAGREEMENT LIGHT ILLUMINATED AND THE SLAT EXTEND LIGHT DID NOT ILLUMINATE AFTER RECYCLING SLATS, NORMAL INDICATIONS WERE OBTAINED.  FOUND BROKEN ROD END ON LEFT WING INBOARD SLAT ACTUATOR.  REMOVED AND REPLACED BROKEN SLAT ACTUATOR CYLINDER ASSEMBLY IAW DC9 MM.  OPS CHECKED GOOD.
